Vimpat and Cognitive deterioration - from FDA reports
There is no Cognitive deterioration reported by people who take Vimpat yet. We study 2,148 people who have side effects while taking Vimpat from FDA. Find out below who they are, when they have Cognitive deterioration and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Vimpat has active ingredients of lacosamide. It is often used in epilepsy. (latest outcomes from Vimpat 6,350 users)
Cognitive deterioration (memory impairment) has been reported by people with high blood cholesterol, generalized anxiety disorder, dementia alzheimer's type, stress and anxiety, fibromyalgia (latest reports from 480 Cognitive deterioration patients).
On Feb, 20, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Cognitive deterioration when taking Vimpat?
Browse all side effects of Vimpata b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Cognitive deteriorationCognitive deterioration
Could your condition cause Cognitive deteriorationCognitive deterioration
Can you answer these questions?
Hello, I need to know for people with epilepsy who take vimpat is it possible for the psychotic disorder to appear gradually? The person I am talking about is 31 and she is also in the period of depakine withdraw. I don t know if I should take her for psyhiatric treatement or try to reduce ...
started taking vagifem 2 weeks ago and it has made a difference however I feel extremely bloated I have gained 2kg weight I have stomach cramps and although I am prone to uti's I have a serious one atm coincidental ? is it safe to take ? given my co morbidities?
I am the mother of a 34 year old son who had a seizure on June 13 2015. He previously had a traumatic brain injury in 2000 and has been living with us ever since. He takes Depakote for mood disorders but up until June had never had a seizure ever. Due to an infection from a surgical procedure ...
You may be interested in these reviews
I have had complex partial seizures for 29 years. The first years, I was on tegretol and managed to lead a relatively normal life. In the last few years my doctor added vimpat, and since that time, I've had bouts of depression. He has me on anti-depressants as well, which doesn't seem to ...
Hi, I've been taking vimpat for 9 months 150 mg in the morning & recently increased to 200 mg at night. my hair has been falling out 2 months after i started this medication i've had one seizure. now im gaining weight having back pains, it's going down hill. have anyone else had any problems ...
I am a 28 year-old female and memory loss has been making my work life a bit frustrating. People have recommended to start a journal, which I should do... but at the same time... how am I going to even remember what I wrote? Of course, I definitely need to start doing it. It's all Just ...
Hello, I need to know for people with pilepsy who tke vimpat is it possible for the psychotic disorder to appear gradually? The person I am talking about is 31 and she is also in the period of depakine withdraw. I don t know if I should take her for psyhiatric treatement or try to reduce ...